Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 469-482
http://dx.doi.org/10.1155/S0161171299224696

Six-dimensional considerations of Einstein's connection for the first two classes. I. The recurrence relations in 6-g-UFT

1Department of Mathematics, Yonsei University, Seoul, 120-749, Korea
2Department of Mathematics, Konyang University, Nonsan 320-030, Korea
3Department of Mathematics, University of Inchon, Inchon 402-749, Korea

Received 31 July 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyung Tae Chung, Gye Tak Yang, and In Ho Hwang, “Six-dimensional considerations of Einstein's connection for the first two classes. I. The recurrence relations in --UFT ,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 469-482, 1999. https://doi.org/10.1155/S0161171299224696.